# SDR YENA201810260707

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 47,703 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 777659
- Condition: Failed
- Location: Cabin
- Part time: 13,233 hours, 4,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 2044, PBI-EWR. RT AND LT EMERG BATT POWER SUPPLY UNIT FAIL DURING TEST AT PTP. R&R RT AND LT EPSU IAW AMM 33-51-38 OPS CHECK SAT.
